Dr. Vsevolod Chernyshev
| E-Mail-Adresse | vsevolod.chernyshev(at)uni-ulm.de |
| Adresse |
|
| Sprechzeiten | nach Vereinbarung |
Publikationen
- Kachura A, Chernyshev V, Kachan O and Levchenko E, Blurred magnitude homology of functional connectome for ASD diagnosis. Front. Psychiatry 16:1677282, 2026, doi: 10.3389/fpsyt.2025.1677282. [Q1].
- Abramov A, Mikhaylets E, Chernyshev V, Kaplan A, and Ratnikov F, Unsupervised Functional Stage Detection From EEG Using Topological Data Analysis, Medical & Biological Engineering & Computing, 2026. https://doi.org/10.1007/s11517-026-03683-0. [Q1].
- Mikhaylets, E.V., Razorenova, A.М., Chernyshev, V.L. et al. EEG evidence for reproducible neural states during Buddhist Highest Yoga Tantra meditation. Sci Rep 16, 23560 (2026). https://www.nature.com/articles/s41598-026-45893-4. [Q1].
- V Chernyshev, J Rauch, D Rautenbach, L Redina, A faster algorithm for independent cut, Theoretical Computer Science, Vol 1054, 2025, 115542, doi.org/10.1016/j.tcs.2025.115542.
- Vsevolod Chernyshev, Johannes Rauch, Dieter Rautenbach, Forest cuts in sparse graphs, Discrete Mathematics, Volume 348, Issue 11, 2025, 114594, ISSN 0012-365X, doi.org/10.1016/j.disc.2025.114594.
- Eliseev A, Chernyshev V.L., Upper bound on saturation time of metric graphs by intervals moving on them, Journal of Mathematical Analysis and Applications, 2024, 127873, https://doi.org/10.1016/j.jmaa.2023.127873 [Q1].
- E. Mikhaylets, A. Razorenova, V. Chernyshev, J. Boytsova, N. Syrov, L. Yakovlev, E. Kokurina, Y. Zhironkina, A. Kaplan, S. Medvedev, SDA: a data-driven algorithm that detects functional states applied to the EEG of Guhyasamaja meditation, Front. Neuroinform., 29 January 2024, Volume 17, https://doi.org/10.3389/fninf.2023.1301718 [Q1].
- Laurent Beaudou, Pierre Bergé, Vsevolod Chernyshev, Antoine Dailly, Yan Gérard, Aurélie Lagoutte, Vincent Limouzy, and Lucas Pastor, The Canadian Traveller Problem on Outerplanar Graphs, in 49th International Symposium on Mathematical Foundations of Computer Science (MFCS 2024), Leibniz International Proceedings in Informatics (LIPIcs), vol. 306, pp. 19:1–19:16, Dagstuhl, Germany, 2024.
- D. V. Pyatko, V. L. Chernyshev, Asymptotics of the Number of End Positions of a Random Walk on a Directed Hamiltonian Metric Graph, Math. Notes, 113:4 (2023), 538–551.
- Chernyshev, V.L., Tolchennikov, A.A. A Metric Graph for Which the Number of Possible End Positions of a Random Walk Grows Minimally. Russ. J. Math. Phys. 29, 426–430 (2022).
- D. S. Minenkov, V. E. Nazaikinskii, T. W. Hilberdink, V. L. Chernyshev, “Restricted partions: the polynomial case”, Funktsional. Anal. i Prilozhen., 56:4 (2022), 80–92.
- Chernyshev, V.L., Tolchennikov, A.A. Asymptotics of the Number of Endpoints of a Random Walk on a Certain Class of Directed Metric Graphs. Russ. J. Math. Phys. 28, 434–438 (2021).
- V. L. Chernyshev, D. S. Minenkov, A. A. Tolchennikov, “The number of endpoints of a random walk on a semi-infinite metric path graph”, TMF, 207:1 (2021), 104–111; Theoret. and Math. Phys., 207:1 (2021), 487–493.
- V.L. Chernyshev, T.W. Hilberdink, and V.E. Nazaikinskii, Asymptotics of the Number of Restricted Partitions, Russian Journal of Mathematical Physics, Vol. 27, No. 4, 2020, pp. 456–468.
- Chernyshev V.L, Tolchennikov A.A. Asymptotic estimate for the counting problems corresponding to the dynamical system on some decorated graphs. Ergodic Theory and Dynamical Systems. Cambridge University Press, Volume 38, Issue 5, 2018. pp. 1697-1708. doi:10.1017/etds.2016.102. [Q1].
- V.L. Chernyshev, D.S. Minenkov, and V.E. Nazaikinskii, Typical Shape of Elements in an Arithmetical Semigroup with Exponentially Growing Prime Counting Function and Deviations from the Bose–Einstein Distribution. Mathematical Notes, Vol. 104, No. 6. 2018. pp. 939–942. DOI: 10.1134/S0001434618110408.
- V. Chernyshev, A. Tolchennikov, Polynomial approximation for the number of all possible endpoints of a random walk on a metric graph, Electronic Notes in Discrete Mathematics, Elsevier, Volume 70, Pages 31–35. 2018. doi.org/10.1016/j.endm.2018.11.005
- Chernyshev V. L., Tolchennikov A. A., The Second Term in the Asymptotics for the Number of Points Moving Along a Metric Graph, Regular and Chaotic Dynamics, 2017, vol. 22, no. 8, pp. 937–948. [Q1].
- Chernyshev, V.L., Tolchennikov, A.A. Correction to the leading term of asymptotics in the problem of counting the number of points moving on a metric tree. Russian Journal of Mathematical Physics. Volume 24, Issue 3. 2017. pp 290–298. doi:10.1134/S1061920817030025
- Minenkov D. S., Nazaikinskii V. E., Chernyshev V. L. On the limit form of the elements of an arithmetic semigroup with exponentially growing counting functions of basis elements // Dokl. Math., 95:3 (2017), 226–229.
- Chernyshev V.L. Semiclassical spectral series of a quantum Schrödinger operator corresponding to a singular circle composed of equilibria, Russian Journal of Mathematical Physics, Volume 23, Issue 3, 2016. pp 348–354.
- Chernyshev V.L., Minenkov D.S., Nazaikinskii V.E. On the Bose-Maslov statistics in the case of infinitely many degrees of freedom // Dokl. Math. — vol. 468, no. 6. — 2016. pp. 618-621.
- Chernyshev V. L., Tolchennikov A. A., Shafarevich A. I., Behavior of Quasi-particles on Hybrid Spaces. Relations to the Geometry of Geodesics and to the Problems of Analytic Number Theory, Regular and Chaotic Dynamics, 2016, vol. 21, no. 5, pp. 531-537. DOI:10.1134/S156035471605004X. [Q1].
- Minenkov D.S., Nazaikinskii V.E., Chernyshev V.L. The asymptotic behavior of the number of elements in the additive arithmetic subgroup with an exponential counting function of the number of abstract primes. // Functional Analysis and Its Applications. — 2016 — vol. 50, no. 4, pp. 55–75.
- Chernyshev V.L., Shafarevich A.I. Statistics of gaussian packets on metric and decorated graphs, Philosophical transactions of the Royal Society A., Volume: 372, Issue: 2007, Article number: 20130145, 2014. DOI: 10.1098/rsta.2013.0145. [Q1].
- Chernyshev V. L. Time-dependent Schrödinger equation: Statistics of the distribution of Gaussian packets on a metric graph. Proceedings of the Steklov Institute of Mathematics. — 2010. — Volume 270, Issue 1, pp 246–262.
- Chernyshev V.L., Tolchennikov A.A., Shafarevich A.I. Asymptotic properties and classical dynamical systems in quantum problems on singular spaces. Nonlinear Dynamics. — 2010. — Vol. 6, no. 3, pp. 623-638.
- Chernyshev V. L. An analog of the Bohr–Sommerfeld quantization rule for geometric graphs. Description of kernels of the Laplace operator. Journal of Mathematical Sciences, Volume 158, Number 2. — New York, Springer, 2009. P. 184–198.
- V. L. Chernyshev, A. I. Shafarevich, “Semiclassical Spectrum of the Schrodinger Operator on a Geometric Graph”, Math. Notes, 82:4 (2007), 542–554.